Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


sweat on my back
Jun 4, 2010

hello sir first and foremost i'd like give thanks to all of you that make this web to come true,.my problem is though the weather here in thailand bangkok is too hot ,some times in the evening my back sweat a lot as if i run when i put my hand on back i was on regimens sustiva , truvada for almost two and half year now but this issue seems to come worst this time,my question is what will be the cause?

Response from Dr. Henry

Excessive sweating with heat is a fairly common problem in the general population and has not been linked to my knowledge to use of efavirenz and Truvada. If any reader has personal experience with that or knows of a reference reporting such a link please post. KH



Previous
atripla
Next
Colitis and HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement